Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

hypothermia in mice linkadge

Posted by Emme on October 3, 2004, at 10:54:01

In reply to getting the shivers/chills again., posted by linkadge on October 1, 2004, at 9:18:42

Have you called your doctor yet? Might be a good idea since you can't go on w/ chills and shivering regardless of the cause.

Quick 2-second google search. FWIW, hypothermia develops in mice given serotonin agonists.

http://www.scripps.edu/news/sr/sr2003/mb0340.html
(You are not a mouse, of course.)

Also, here's one w/ humans and buspar
http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=pubmed&dopt=Abstract&list_uids=12093604

Dunno if these help.
As I understand it, serotonin syndrome causes *elevated* body temp, right?

Feel better.
Emme

> I am taking zoloft (50) and depakote 125, and clonazepam 1mg
>
>
> I am really concerned that the shivvering is the beginnings of serotonin syndrome.
>
> Linkadge

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emme thread:397813
URL: http://www.dr-bob.org/babble/20041002/msgs/398506.html